# SDR NWAA094236316

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 34,650 hours, 4,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE LEFT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
